MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT IRRIGATION OCCLUSION CATHETER

LEMAITRE VASCULAR, INC. PRUITT IRRIGATION OCCLUSION CATHETER
Model Number 2102-09
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was tested and the reported balloon deflation issue was confirmed.During testing the balloon inflated at the lower portion of the balloon which allowed it to inflate, but the inflated portion remained below the skive holes of the lumen.As a result, the balloon was unable to deflate.Further testing found the distal skive hole to be off center, which resulted in restricted fluid flow and caused the balloon to only inflate at the lower portion of the balloon assembly.While fluid was able to enter through each of the skive holes, the manufacturing error prevented the fluid from exiting from the skive holes as intended resulting in the reported issue.The lot number of the product was not provided.Therefore, we're unable to perform a lot review.
 
Event or Problem Description
It was reported the pruitt irrigation occlusion catheter balloon didn't deflate.No injury reported to patient as the device was not directly used on the patient.

Brand Name
PRUITT IRRIGATION OCCLUSION CATHETER
Common Device Name
OCCLUSION CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
MDR Report Key17362430
Report Number1220948-2023-00120
Device Sequence Number5289869
Product Code DQT
UDI-Device Identifier00840663101535
UDI-Public(01)00840663101535
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K880231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2102-09
Device Catalogue Number2102-09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown